# SDR IPXA2024020697266

- Difficulty date: January 29, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N370UP
- Make and model: Boeing 767-300
- Aircraft serial: 66241
- Aircraft time: 8,899 hours, 3,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE DRAIN HOLES INSPECTION AND INSTALLATION AFT OF BS 1725.5 BETWEEN S-36L AND S-36R
